# SDR V0XD2017062901DP

- Difficulty date: June 22, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 29,463 hours, 21,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK BETWEEN BS 349 - 485 IS CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-02,  SRM 51-40-11, AND REO 670-53-00-343, REV M.
